# SDR 97ZZZX4252

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360ES
- Make and model: Cessna 172RG
- Aircraft serial: 17280010
- System (JASC): 2460 · DC Power Distribution System
- Part: J Box
- Part number: M0012
- Condition: Failed
- Location: Fire Wall
- Part time: 266 hours
- Component: Lamar
- Stage of operation: CR
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT ELECTRIAL FAILURE OF ALL ELECTRICAL EQUIPMENT BEING SERVICED BY BUS NR 1.  PILOT COMMENTED SPARKS COMING FROM UNDERNEATH INSTRUMENT PANEL.  NO BREAKERS TRIPPED.  FOUND WIRE BUNDLE RESTING ON CIRCUIT BREAKER.  WIRE BURNED OUT LAYING ACROSS WARNING BREAKER (WIRE NR BP1307)  MECHANICALLY INSTALLED LUG CONNECTORS TO BUS NR 1, BUS NR 2, BUT SPLICE ABOVE WIRE.
